# SDR ASOA201100182

- Difficulty date: January 29, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 18,104 hours, 16,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOP.  REMOVED THE INOP BULB AND INSTALLED A NEW BULB IAW AMM 33-51-21.  OPS CHECK GOOD.  (CLOSED)
